“….Antony Schofield <aschofield@runbox.com>
Sun, Aug 25, 11:05 AM

Dear Dr Gordon,

I have been suffering from extremely severe withdrawal symptoms from the anti-depressant drug paroxetine for over six months now. These symptoms include but are not limited to: body and head jerking, severe agitation, hyperventilation to the point of passing out, and waves of “toxic depression”…..”


In the 13 years that I have been writing this blog, and the 15 years since I took my last Seroxat pill, I have come across countless stories of Seroxat (and other SSRI) induced damage, death and destruction. Of course, there are some people who take SSRI’s and claim that these drugs helped them, or that the drugs are worth the risks, or that they know the risks and are willing to bear them because they want to take the drugs etc; of course those people exist: and they exist in large numbers. However there is an equally large demographic of people who also feel that these drugs made them worse, or harmed them, or their family members, and there’s even many cases where it is obvious that the drugs have led to tragic deaths.

Antony is one of those cases.

Antony Schofield contacted Dr Peter Gordon (a psychiatrist who has been very vocal about his own Seroxat induced suicidality and other related matters on his blog, and in the media). He expressed how his Seroxat withdrawals and symptoms were driving him to the edge of utter despair. I can relate to all of Antony’s Seroxat withdrawal symptoms. I am lucky that I survived it, and I barely did. It is eerily familiar to read of Antony’s plight, even though I came off Seroxat a long time ago. Seroxat simply should never have made it to market, it was never a safe drug to begin with, and it’s arguable that in today’s world it wouldn’t be licenced- period. Myself, Bob Fiddaman, and other bloggers, have been shouting from the rooftops about all this for over a decade; we took the drug, we experienced the horrors. Peter Gordon, an experienced and well respected- psychiatrist, has also experienced the Seroxat horror, and it was his brave article in the daily Mail that brought Antony to Peter’s blog.

Tragically, Antony recently killed himself in Seroxat withdrawal.

Unfortunately, the Royal College of Psychiatry UK, and mainstream bio-logical psychiatry in general, is more concerned with the reputation of the psychiatric drugs that they prescribe, than cases like Antony’s or cases like mine, or the many hundreds of thousands of other cases of SSRI induced harm documented all over the internet, and elsewhere.

The Royal College is complicit in a cover up about these drugs, and many of these psychiatrists have been defending the drugs, and vilifying patients who criticize them for years. Many of these psychiatrists have also been paid by drug companies. Mainstream psychiatry is corrupt to the core.

This fiasco must stop.

A comment on Twitter from the Royal College of psychiatry president Wendy Burn kinda sums up the college’s attitude towards those harmed. The sheer ignorance, nonchalance, and utter offensiveness of Wendy’s tweet is mind-boggling.

 

Wendy


From Dr Peter Gordon’s blog

https://holeousia.com/2019/09/04/antony/

Antony

A week before he took his life, Antony Schofield e-mailed me:

Antony Schofield <aschofield@runbox.com>
Sun, Aug 25, 11:05 AM

Dear Dr Gordon,
I have been suffering from extremely severe withdrawal symptoms from the anti-depressant drug paroxetine for over six months now. These symptoms include but are not limited to: body and head jerking, severe agitation, hyperventilation to the point of passing out, and waves of “toxic depression”.

I admitted myself to hospital after a failed attempt to take my own life. They discharged me after 10 days as there was nothing they could do for/with me and I was becoming a burden on the nurses and the other patients.

Every second of my waking existence is horrific. I have repeatedly expressed my wish to die with dignity as I am now unable to maintain even the most basic standards of personal hygiene. I have socially isolated to the extreme as my condition makes associating with people impossible.

In my desperate state I have contacted the British group “My Death My Decision” as well as the group “Exit International” so they will have a record of my experience even though there is nothing they can do to help me.

You have my permission to share my correspondence with anyone you deem to be appropriate.

Yours sincerely,
Antony Schofield


https://holeousia.com/2019/09/04/antonys-mother/

 

Last week, Antony contacted me. He was in great distress. I replied straight away.

This week, Antony’s mother contacted me to tell me that Antony was dead.

[Antony’s mother is in her eighties. Antony was her only son. Since Antony’s death we have spoken on the phone. Antony’s mother is now bereaved, isolated and alone]

[I shared my communications with Antony, along with confirmation of his death by suicide, with the President of the Royal College of Psychiatrists. I have received no reply from the President or any other spokesperson from the Royal College]

Please note: Antony's mum has given me full consent to write about the final day's of her only son. Indeed she has asked me to do so, adding that I was "the only one to believe in her son" and his most distressing, and ultimately overwhelming symptoms of withdrawal from a prescribed medication.
Advertisements

4 thoughts on “Seroxat Withdrawal And Suicide..

  1. We all know when we get into an automobile what can happen. No one is told this can happen with SSRIs. As much as I have appreciated Wendy giving us the time of day, it does seem she is pretty nonchalant about ever taking this seriously.

  2. Wendy Burns tweet is simply appalling. What a stupid, dangerously clueless, thing to say.
    Burns needs to start swallowing an ssri for some professional development experience.
    What a shameful disgrace she is! Of course she will never try an ssri for she doesn’t want to take the risk that exists yet its okay for her to apply such care and cautiousness only to herself and not give a stuff about others and suggest to them all will be fine whiling pushing the pharma propaganda ‘millions have been helped.’
    Going onto an ssri is similar to being given the driving controls of a suicide bomb with wheels. Its a vehicle that’s very difficult to stop and from which no good can come.

  3. This is so sad! May Anthony rest in peace! I have myself suffered for more than fifteen years now without much improvement. It is a horrible condition and I fully understand why some people choose to end their lives if and when they are unable to go back on the drugs due to horrible side effects. Anyone reading this should be made aware that ssri withdrawal is not only mentally but also physically dangerous.

    Thank you Truthman for this and all other posts that bring awareness and sympathy and respect to victims of these faulty drugs!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s